Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Nontrivial solutions of some nonlinear elliptic problems
Autore:
Musso, M; Passaseo, D;
Indirizzi:
Univ Pisa, Dipartimento Matemat, I-56127 Pisa, Italy Univ Pisa Pisa Italy I-56127 , Dipartimento Matemat, I-56127 Pisa, Italy
Titolo Testata:
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS
fascicolo: 9-10, volume: 24, anno: 1999,
pagine: 1655 - 1708
SICI:
0360-5302(1999)24:9-10<1655:NSOSNE>2.0.ZU;2-8
Fonte:
ISI
Lingua:
ENG
Soggetto:
CRITICAL SOBOLEV EXPONENT; POSITIVE SOLUTIONS; VARIATIONAL PROBLEM; DOMAIN TOPOLOGY; EQUATIONS; MULTIPLICITY; COMPACTNESS;
Keywords:
semilinear elliptic equations; degenerate equations; variational methods; nontrivial solutions;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
25
Recensione:
Indirizzi per estratti:
Indirizzo: Musso, M Univ Pisa, Dipartimento Matemat, Via Buonarroti 2, I-56127 Pisa, Italy Univ Pisa Via Buonarroti 2 Pisa Italy I-56127 -56127 Pisa, Italy
Citazione:
M. Musso e D. Passaseo, "Nontrivial solutions of some nonlinear elliptic problems", COMM PART D, 24(9-10), 1999, pp. 1655-1708

Abstract

This paper is concerned with a class of semilinear elliptic Dirichlet problems approximating degenerate equations. The aim is to prove the existence of at least 4(k) - 1 nontrivial solutions when the degeneration set consists of k distinct connected components.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 30/05/20 alle ore 14:32:29